# SDR 2003F00261

- Difficulty date: April 10, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Condition: Defective
- Location: Upper Cargo Deck
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DAY, A MOMENTARY ACTIVATION OF MAIN CARGO FIRE SYSTEM, FOLLOWED IMMEDIATELY BY THE GREEN SYSTEM NORMAL LIGHT AND THEN YELLOW MAINTENANCE LIGHT.  NO ACCOMPANING FIRE OR SMOKE NOTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED SMOKE DETECTOR IN POSITION 12, LEFT UPPER CARGO DECK.  (M)
